# SDR SWAA2016052351993

- Difficulty date: May 5, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 71,207 hours, 67,596 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BETWEEN BS 443.7 - 445.7, STRINGER 2R.  REPAIRED SKIN IAW ER & EA.
